Porselvi, K., Solomon Jones, R.. (1396). Properties of extended ideal based zero divisor graph of a commutative ring. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 5(1), 52-59. doi: 10.22124/jart.2017.2404
K. Porselvi; R. Solomon Jones. "Properties of extended ideal based zero divisor graph of a commutative ring". نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 5, 1, 1396, 52-59. doi: 10.22124/jart.2017.2404
Porselvi, K., Solomon Jones, R.. (1396). 'Properties of extended ideal based zero divisor graph of a commutative ring', نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 5(1), pp. 52-59. doi: 10.22124/jart.2017.2404
Porselvi, K., Solomon Jones, R.. Properties of extended ideal based zero divisor graph of a commutative ring. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 1396; 5(1): 52-59. doi: 10.22124/jart.2017.2404


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.